# SDR 95ZZZX2316

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360A1B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Ring
- Part number: SL74241P10
- Condition: Defective
- Location: Nr 1 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 2-HOUR TEST RUN, NR 1 CYLINDER WAS STILL BURNING OIL AND HAD NOT SEATED.  INSPECTION OF THE CYLINDER FOUND CHROME HAD CHIPPED OFF THE EDGE OF THE RING AT THE GAP.  IT APPEARS TO BE A MANUFACTURING DEFECT.
